Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aniyat

Skin Discoloration on the regimen

My face and neck has gotten a lot darker than my chest and is really emabarrasing and I don't know what to do. Please anything could help! 

Share this post


Link to post
Share on other sites

Hello Aniyat, 

Thank you for contacting us. Neither Acne.org Treatment, nor any other Acne.org product darkens the skin. What you are most likely experiencing is dryness. Dryness can appear as a slight darkening of the skin. This dryness will subside after 3-4 weeks on The Acne.org Regimen. Don't worry about this at all. It is perfectly normal. Just be sure you're using only Acne.org products and using them exactly as outlined. In particular, make sure you're using the full 2 pumps of Acne.org Moisturizer twice a day. We recommend that you add in 5-6 drops of Acne.org Organic Jojoba Oil each time you apply your moisturizer, this will combat dry skin and give you clear, radiant, healthy looking skin.

If you have any further questions or inquiries, feel free to contact us at any time.

Share this post


Link to post
Share on other sites

Thank you that was very helpful. I also have a lot of flakiness, when will that stop? I've been on the regimen for 6 weeks now. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×